Doctor insights on:
Medicine For Naprelan Allergy
Allergies occur when your immune system is triggered by envirionmental factors it should ignore--for example, pollen in the air, or dander on a cat or dog--and creates cells to fight against them. An allergic reaction typically causes itching, congestion, or drainage, and ...Read more
Naproxen allergy: Naproxen (Midol, Aleve, Naprelan) is a nonsteroidal anti-Inflammatory drug. An allergy occurs when your body’s immune system creates antibodies to a foreign substance causing a reaction that can be mild to severe. For potential adverse effects see: https://www.drugs.com/naproxen.html ...Read more
Absolutely not: If you are allergic to one, it is almost certain you are allergic to both. ...Read more
What are the: symptoms? It could be rather an adverse drug reaction to aspirin and not a true allergy. If you do have true allergic reaction to aspirin, you better avoid all the NSAIDs , including naproxen, as you may very well develop a reaction later. Follow up with your allergist, or see one if you haven't already, check acaai.org or aaaai.org for an allergist in your area, best wishes ...Read more
I'm taking Aleve (naproxen) for mild knee injury. while getting allergy shots will it minimize reactions? Can it mask reactions? Should I let my allergist know?
My wife has developed a sudden allergy to nsaids and can no longer take naproxen, ponstan etc for severe period pain. Are there alternatives?
Acetaminophen: Acetaminophen is available over the counter. Other pain medications will require a prescription. Consider using a birth control method to suppress periods. If she does not have periods then the pain will not come. Birth control pills, nuvaring, the depoprovera shot and Mirena (levonorgestrel) iud are all options. ...Read more
Possible naproxen allergy? Increased bp, heart rate, intense red itch tops of feet, arms, torso. Went to dr, ekg&bp normal by arrival. Didn't link Aleve use until today, used in frequently in past.
Quite possibly: The reaction you describe certainly sounds like an allergic reaction to something you ingested , possibly the aleve (naproxen). Nonsteroidal anti-inflammatory drugs (nsaids) are fairly allergenic, and you develop an allergy to something at any point. So if the timeline to your symptoms fits with aleve (naproxen) ingestion, i would be highly suspicious. Try Benadryl (diphenhydramine) for acute relief of current symptoms. ...Read moreSee 2 more doctor answers
I am taking Naproxen Sodium 550mg 2x a day for 7days and Dolo-Neurobion 1x a day for 30days. Is this the right medicine for my migraine?
Migraine treatment: There are many good medications for migraine treatment. Migraine is a serious and complex neurologic disorder. Today effective management of migraine involves three specific strategies: 1) patient education 2) non-pharmacological management (diet, sleep hygiene, acupuncture) and 3) pharmacological (triptans, topamax, (topiramate) etc) management. Rec.:see orofacial pain or headache specialist. Hope it helps. ...Read more